# SDR COMA980074

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8989308
- Condition: Malfunction
- Location: Rt Engine
- Part time: 1,733 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE START MESSAGE CAME ON AFTER TAKEOFF.  REPLACED THE ENGINE AIR START VALVE.
